Wisconsin, 2025Damaging Winds in Wisconsin, March 14, 2025
March 14, 2025 · NWS MKX · 27 events in 9 counties and zones
Low pressure strengthened as it tracked from the Great Plains to Minnesota. A broad line of storms spread into southwest Wisconsin during the late evening and produced damaging straight line winds across southern and east central Wisconsin into the early morning hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure strengthened as it tracked from the Great Plains to Minnesota. A broad line of storms spread into southwest Wisconsin during the late evening and produced damaging straight line winds across southern and east central Wisconsin into the early morning hours. There were numerous reports of wind damage across southern WI, along with measured wind gusts up to 75 mph. Winds were strongest along the leading edge of the line, though the strong winds persisted for up to a half hour. Trees and large branches were uprooted or snapped, with some falling on houses, cars and power lines. Some outbuildings sustained roof and siding damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Mar 14, 2:39 PM CST, 6 hours 34 minutes earlier. Its key messages:
- Elevated fire weather conditions today due to a combination of dry fuels, gusty winds, low humidity, and near record highs.
- A line of strong to severe thunderstorms will move into the region from the southwest this evening, progressing eastward through the late night hours. Severe weather threats include very gusty winds and the potential for a brief tornado or two.
- Very strong winds are expected during the day on Saturday; 40-50 MPH gusts are likely, with a few gusts approaching 60 MPH.
- Southerly gale force gusts up to 40 to 45 kt are expected over Lake Michigan on Saturday. Brief gusts up to 50 kt are possible in nearshore areas from Milwaukee to Kenosha Saturday morning.
Area forecast discussion, Mar 14, 2:39 PM CST, 6 hours 34 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
339 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- Elevated fire weather conditions today due to a combination of
dry fuels, gusty winds, low humidity, and near record highs.
- A line of strong to severe thunderstorms will move into the
region from the southwest this evening, progressing eastward
through the late night hours. Severe weather threats include
very gusty winds and the potential for a brief tornado or two.
- Very strong winds are expected during the day on Saturday;
40-50 MPH gusts are likely, with a few gusts approaching 60
MPH.
- Southerly gale force gusts up to 40 to 45 kt are expected over
Lake Michigan on Saturday. Brief gusts up to 50 kt are
possible in nearshore areas from Milwaukee to Kenosha Saturday
morning.
&&
.SHORT TERM...
Issued 338 PM CDT Fri Mar 14 2025
Tonight through Sunday:
Strong low pressure will track from NE to southeast MN tonight.
Gusty southerly winds are ongoing over southern WI this
afternoon, with gusts "behaving" by staying under the Wind
Advisory criteria of 45 mph. Onshore winds along the lakeshore
are keeping wind gusts out all together. However, a brief
period of higher winds (due to the low level jet pushing into
southern WI just ahead of a line of convection) is possible
across southern WI this evening, primarily along the WI/IL
border, so a few gusts over 45 mph are possible. With the
inversion set in by that time, not overly confident we will
achieve widespread gusts that high.
A line of thunderstorms along an occluding front will track
southwest to northeast through southern WI from late evening
into the early overnight hours. Expecting it to reach southwest
WI between 9 and 10pm, Madison 10 to 11pm, Milwaukee 11-12pm,
and Sheboygan 12-1am. This timing is what the HRRR and most of
the meso models suggest and lines up with the initiation of the
WoFS upstream.
With the line of storms moving into an area with up to 750 j/kg
of CAPE, severe- level winds (greater than 58mph) are possible.
The simple momentum transfer from convection with the strong
winds just above the surface support this threat. As for the
QLCS tornado risk, that continues to be on the low side since
the 0-3km shear is mostly parallel to the storm movement. That
said, the magnitude of the shear is large so it does not take
much to allow for brief spin- ups and we will be watching for
this.
The line of storms will clear southeast WI by 3AM. The surface
low will continue to deepen as it moves into northwest WI
Saturday morning. Another period of very strong winds with
another low level jet in a dry slot will push into southeast WI
Saturday morning around sunrise. Expecting a period of deep
mixing to tap into very strong winds (up to 60 mph) with this
feature, and also timing it before any lake breeze component
kicks in and shuts down the gusts along the lakeshore. A brief
High Wind Warning is in effect (7am to noon) for southeast WI
(left out the lakeshore counties north of Milwaukee at this
time). The headline will transition to a Wind Advisory from noon
to 5pm. Elsewhere (except western counties), a Wind Advisory is
in effect from 7am to 5pm.
Wrap-around precip in the form of light rain or sprinkles is
possible for inland areas Saturday, and for southeast WI
Saturday night into Sunday morning. Sunday morning precip may be
in the form of light and wet snow (not accumulating) due to
temperatures through the column below freezing. Moisture is the
questionable factor. Early morning lows will be in the 20s.
Slightly gusty northwest winds (25 mph) are expected on Sunday,
and highs will be in the 40s. Sunday night lows will be in the
mid 20s with calm winds.
Cronce
&&
.LONG TERM...
Issued 338 PM CDT Fri Mar 14 2025
Monday through Friday:
Monday (decently confident in this forecast):
A ~1000mb low is expected to track from the Dakotas through
northern Wisconsin on Monday, though the low/mid- tropospheric
baroclinic zone is well north of our region (UP of Michigan and
Lake Superior), with models producing an E-W axis of precipitation
up there, likely leaving our region dry with breezy south winds.
Inland daytime highs currently forecast around 60 degrees.
Lakeshore highs will depend on the precise wind direction
(slightly west or east of due south), any small wind component off
the lake would hold highs to the low / mid 50s there.
Tuesday and onwards (a difficult forecast):
For Tuesday, low pressure develops over the Central Plains and
tracks northeast, likely along or just south of our region through
mid next week (though plenty of time for the system track to
evolve). If this track were to verify, the expectation would be a
prolonged period of wet weather mid next week (perhaps Tue night
into early Thu), likely featuring light / moderate rain for the
first half, with a transition to snow and decreasing precip
intensity thereafter. If the system were to track slightly further
north and/or feature more gulf moisture, thunderstorms would be
possible for the onset phase. A gusty north to northwest wind
field would then usher in cooler air. Again, plenty of time for
this forecast to change.
Sheppard
&&
.AVIATION...
Issued 338 PM CDT Fri Mar 14 2025
LLWS is likely for much of the night as a strong storm system
affects the Midwest. Strong south to southeast gusts will
persist into late evening. Peak gusts up to 38 kt are expected.
A line of strong/severe thunderstorms will then sweep across
the area from southwest to northeast tonight, affecting all
terminals. These will be fast moving storms, but will pose a
threat for strong winds as well as a small tornado threat
(southwest from MSN to JVL). Brief drops in flight conditions
are expected in and around any thunderstorms.
Finally, strong south wind gusts will occur during the day on
Saturday. Southwest winds gusting as high as 45 knots are
possible Saturday morning and afternoon. A brief window of 50 kt
gusts are possible in southeast WI Sat AM.
Cronce
&&
.MARINE...
Issued 338 PM CDT Fri Mar 14 2025
Gusty southeast winds will persist into tonight as low pressure
of 28.8 inches lifts from Nebraska to southern Minnesota.
Widespread gales are not expected tonight, but a few gusts may
approach gale force. A line of strong thunderstorms will move
across the lake late tonight, with locally higher winds and
waves.
Southerly winds just above the surface will be over 50 kt on
Saturday. Thus, despite the cold water, high-end gale force
gusts are likely. No change to the current Gale Warning timing
of 7AM to 7PM CDT for the open lake. For the nearshore, a brief
period of 45 to 50 kt winds are looking likely Saturday morning
between 7AM and Noon, so a Storm Warning is in effect there -
highest gusts will be closest to the lakeshore.
Winds will shift to the northwest late Saturday night as a cold
front moves through the area, eventually turning back to the south
early Monday.
Cronce
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...High Wind Warning...WIZ065-WIZ066-WIZ070-WIZ071-WIZ072...7 AM
Saturday to noon Saturday.
Wind Advisory...WIZ065-WIZ066-WIZ070-WIZ071-WIZ072...noon
Saturday to 5 PM Saturday.
Wind Advisory...WIZ051-WIZ052-WIZ057-WIZ058-WIZ059-WIZ060-
WIZ063-WIZ064-WIZ068-WIZ069...7 AM Saturday to 5 PM
Saturday.
LM...Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-
LMZ565-LMZ567-LMZ643-LMZ644-LMZ669-LMZ671-LMZ673-LMZ675-
LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-
LMZ878...7 AM Saturday to 7 PM Saturday.
Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
Saturday.
Gale Warning...LMZ645-LMZ646...noon Saturday to 7 PM Saturday.
Storm Warning...LMZ645-LMZ646...7 AM Saturday to noon Saturday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Mar 14, 8:39 PM CST, 34 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
939 PM CDT Fri Mar 14 2025
WIZ046-047-051-052-056>060-062>072-160245-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
939 PM CDT Fri Mar 14 2025
This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.
.DAY ONE...Tonight
A line of strong to severe thunderstorms will move across the
area late this evening into the overnight hours. Strong winds are
possible with this line of storms.
.DAYS TWO THROUGH SEVEN...Saturday through Friday
Very gusty southerly winds are expected during the day Saturday,
with gusts in excess of 50 MPH at times. A brief window of strong
south wind gusts up to 60 MPH is expected in southeast Wisconsin
Saturday morning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed this evening.
LMZ643>646-160245-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
939 PM CDT Fri Mar 14 2025
This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.
.DAY ONE...Tonight
A Small Craft Advisory is in effect for elevated southerly winds
and waves.
Thunderstorms are expected late this evening into the overnight
hours. A few strong to severe storms may occur, with strong winds
the main hazard.
.DAYS TWO THROUGH SEVEN...Saturday through Friday
Southerly gales are expected on Saturday, and a brief period of
storm force wind gusts are likely from North Point Light to
Winthrop Harbor Saturday morning.
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-160245-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
939 PM CDT Fri Mar 14 2025
This Hazardous Weather Outlook is for the open waters of Lake Michigan.
.DAY ONE...Tonight
Thunderstorms are expected this evening and overnight, especially
across the southern half of the lake. Strong winds and locally
elevated waves are possible.
.DAYS TWO THROUGH SEVEN...Saturday through Friday
Southerly gale force gusts are expected on Saturday, and a Gale
Warning is in effect.
www.weather.gov/mkx
Thunderstorm Wind, Lafayette
- When
- March 14, 9:13 PM CST
- Where
- Lafayette County, 0.51 mi W of Benton
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Public
- Coordinates
- 42.570, -90.390
Wind gusts in the mid to upper 60 mph range were measured on a home weather station.
Thunderstorm Wind, Iowa
- When
- March 14, 9:51 PM CST
- Where
- Iowa County, 0.51 mi E of Dodgeville
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.970, -90.120
Measured at Mesonet station AP090 which is 0.4 miles west-southwest of Dodgeville.
Thunderstorm Wind, Rock
- When
- March 14, 10:25 PM CST
- Where
- Rock County, 0.69 mi N of Union
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.830, -89.300
Trees down in the Town of Union.
Thunderstorm Wind, Rock
- When
- March 14, 10:27 PM CST
- Where
- Rock County, 2.76 mi N of Avon
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.590, -89.330
Trees down on power lines southwest of Orfordville.
Thunderstorm Wind, Rock
- When
- March 14, 10:39 PM CST
- Where
- Rock County, 2.06 mi SW of Downtown Janesville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.660, -89.050
Tree damage on the southwest side of Janesville.
Thunderstorm Wind, Rock
- When
- March 14, 10:40 PM CST
- Where
- Rock County, 0.69 mi N of Beloit North
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.540, -89.030
Thunderstorm Wind, Rock
- When
- March 14, 10:40 PM CST
- Where
- Rock County, 0.86 mi SW of Perrygo Place
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.540, -89.040
Report of multiple trees on trailers.
Thunderstorm Wind, Rock
- When
- March 14, 10:50 PM CST
- Where
- Rock County, 2.94 mi SSW of Milton Jct
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.730, -88.990
Mesonet Station WI089 located at I-39/90 at State Highway 26.
Thunderstorm Wind, Rock
- When
- March 14, 10:50 PM CST
- Where
- Rock County, 0.86 mi NW of Mallwood
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.840, -89.030
Mesonet Station WI088 I-39/90 at State Highway 59 in Newville.
Thunderstorm Wind, Dane
- When
- March 14, 10:50 PM CST
- Where
- Dane County, Albion
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.880, -89.070
Tree fell through roof of a home.
Thunderstorm Wind, Dane
- When
- March 14, 10:50 PM CST
- Where
- Dane County, 2.13 mi SSW of Nora
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.000, -89.160
Mesonet station WI087 located at I-39/90 and Church Road.
Thunderstorm Wind, Walworth
- When
- March 14, 10:50 PM CST
- Where
- Walworth County, 1.71 mi NW of Richmond
- Measured
- 67 kt (77 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.740, -88.750
Report of wind damage to a farm: shingles off roof, horse shed blown over and pushed into field, fencing damage, and multiple trees down.
Thunderstorm Wind, Walworth
- When
- March 14, 10:55 PM CST
- Where
- Walworth County, 0.51 mi E of Walworth Big Foot Ar
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.530, -88.640
Mesonet measured a 63 MPH wind gust 2 miles west of Walworth.
Thunderstorm Wind, Walworth
- When
- March 14, 11:00 PM CST
- Where
- Walworth County, 0.51 mi E of Walworth Big Foot Ar
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.530, -88.640
Mesonet station WIWLH 2 miles west of Walworth.
Thunderstorm Wind, Jefferson
- When
- March 14, 11:06 PM CST
- Where
- Jefferson County, 0.5 mi W of Waterloo
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.180, -88.990
Several reports of tree and powerline damage in the Waterloo area.
Thunderstorm Wind, Jefferson
- When
- March 14, 11:10 PM CST
- Where
- Jefferson County, 4.09 mi E of Hubbleton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.190, -88.800
Public report of three uprooted trees and a toppled shed.
Thunderstorm Wind, Jefferson
- When
- March 14, 11:10 PM CST
- Where
- Jefferson County, 4.09 mi E of Hubbleton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.190, -88.800
Public report of three uprooted trees and a toppled shed.
Thunderstorm Wind, Jefferson
- When
- March 14, 11:10 PM CST
- Where
- Jefferson County, 3.59 mi E of Hubbleton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.190, -88.810
Public report of eight uprooted trees and roof damage to a garage 4 miles west of Watertown.
Thunderstorm Wind, Jefferson
- When
- March 14, 11:15 PM CST
- Where
- Jefferson County, 2.13 mi ESE of Concord
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 43.060, -88.560
Numerous trees down between Sullivan and Oconomowoc.
Thunderstorm Wind, Dane
- When
- March 14, 11:22 PM CST
- Where
- Dane County, 1.01 mi E of Mazomanie
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.170, -89.760
Mesonet Station EW4463 1 mile east of Mazomanie.
Thunderstorm Wind, Waukesha
- When
- March 14, 11:25 PM CST
- Where
- Waukesha County, 0.86 mi NW of Oconomowoc
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 43.130, -88.490
Estimated based on home weather station and sporadic tree damage.
Thunderstorm Wind, Waukesha
- When
- March 14, 11:29 PM CST
- Where
- Waukesha County, 0.69 mi S of Summit Corners
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.070, -88.470
Mesonet station WI090 at intersection of westbound I-94 and State Highway 67.
Thunderstorm Wind, Dodge
- When
- March 14, 11:30 PM CST
- Where
- Dodge County, Dodge Co Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 43.430, -88.700
A 50 KT gust measured at the Dodge County Airport in Juneau.
Thunderstorm Wind, Dodge
- When
- March 14, 11:33 PM CST
- Where
- Dodge County, 0.5 mi W of Horicon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.450, -88.640
Large tree down in Horicon.
Thunderstorm Wind, Dodge
- When
- March 14, 11:35 PM CST
- Where
- Dodge County, 2.6 mi WNW of Dodge Co Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.440, -88.750
Several fences blown down between Beaver Dam and Horicon.
Thunderstorm Wind, Waukesha
- When
- March 14, 11:39 PM CST
- Where
- Waukesha County, Phantom Lake
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.850, -88.320
Mesonet station WI073 at intersection of southbound I-43 and State Highway 83.
Thunderstorm Wind, Milwaukee
- When
- March 14, 11:57 PM CST
- Where
- Milwaukee County, (Mke)mitchell Apt Mi
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 42.950, -87.900
Milwaukee General Mitchell International Airport measured wind gust by ASOS.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and Damaging Winds in Kansas, March 14, 20258 deaths · 45 injured · 67 kt wind · 19 events
- Tornadoes and Hail in Missouri, March 14 to 15, 20257 deaths · 2 injured · $39 million · EF3 · 22 events
- Tornadoes and Flash Flooding in Mississippi, March 14 to 15, 20254 deaths · 23 injured · $27,000 · EF4 · 58 events
- Tornadoes and Hail in Missouri, March 14, 20253 deaths · 5 injured · $12 million · EF3 · 52 events
- Tornadoes and Hail in Missouri, March 14, 20253 injured · $11 million · EF3 · 128 events
- Wildfire and Dust Storm in Oklahoma, March 14 to 31, 20251 death · 6 injured · $50 million · 72 kt wind · 117 events
- Tornadoes and Hail in Illinois, March 14, 20257 injured · $1.8 million · EF2 · 69 events
- Tornadoes and Hail in Arkansas, March 14 to 15, 20254 injured · $2.6 million · EF2 · 12 events
- Tornadoes and Hail in Illinois, March 14 to 15, 2025$2.9 million · EF2 · 9 events
- Tornadoes and Damaging Winds in Arkansas, March 14, 20252 injured · $750,000 · EF2 · 4 events
- Tornadoes and Hail in Missouri, March 14 to 15, 2025$575,000 · EF2 · 6 events
- Tornadoes and Hail in Illinois, March 14 to 15, 20252 injured · EF2 · 54 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1245630, 1245631, 1245637, 1245638, 1245639, 1245642, 1245643, 1245644, 1245645, 1245646, 1245648, 1245934, 1245942, 1245940, 1245944, 1245945, 1245946, 1245948, 1245949, 1245649, 1245958, 1245959, 1245957, 1245950, 1245951, 1245960, 1245961.